Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Alucinaciones en PD


  • Please log in to reply
No replies to this topic

#1 Dr. Rodriguez

Dr. Rodriguez

    Advanced Member

  • Ask the Doctor Moderators-Spanis
  • PipPipPip
  • 1,118 posts
  • LocationGainesville, Fl

Posted 29 November 2012 - 11:40 AM

Amigos
Esta es una pregunta frecuente.

Las alucinaciones en la enfermedad de PD son usualmente secundarias a los medicamentos como el SInemet.
El problema es que dejar de tomar el Sinemet resulta en empeoramiento de los sintomas de PD.

Mi sugerencia es siempre discutir con su medico.

Alternativas como Seroquel pueden ayudar con el problema.
Ramon L Rodriguez, MD|NPF Ask the Spanish Doctor
UF Center for Movement Disorders and Neurorestoration
Read more about Dr. Rodriguez at: http://mdc.mbi.ufl.e...-l-rodriguez-md




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users